# SDR SWAA2020032719695

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; LEFT SIDE Z CHANNEL HAVE SEVERAL CORROSION SPOTS FROM STA 747 TO STA 787. MARKED 29-76 / REMOVAL AND REPLACEMENT OF AFT CARGO LEFT SIDE 'Z' CHANNEL TO BE ACCOMPLISH ON DEFECT # W141190.
